Calculus of Variations and Geometric Measure Theory
home | mail | papers | authors | news | seminars | events | open positions | login

E. Durand-Cartagena - J. Á. Jaramillo - N. Shanmugalingam

First order Poincaré inequalities in metric measure spaces

created by durandcar on 25 Apr 2012
modified by shanmugal on 02 Sep 2013

[BibTeX]

Published Paper

Inserted: 25 apr 2012
Last Updated: 2 sep 2013

Journal: Ann. Ac. Sci. Fen. Math.
Volume: 38
Pages: 287--308
Year: 2013


Download:

Credits | Cookie policy | HTML 5 | CSS 2.1